MathSciNet Relay Station
MathSciNet bibliographic data
MR1804412 (2002b:55030) 55R40 (14C15 19E15 55N20 55R20 57R20)
Schuster, Björn; Yagita, Nobuaki Transfers of Chern classes in BP-cohomology and Chow rings. Trans. Amer. Math. Soc. 353 (2001), no. 3, 1039–1054 (electronic).
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement